Approximation of the Overflow Process from aG/M/N/KQueueing System
Management Science · 1987 · Volume 33 · Issue 7
Abstract
The overflow process from a G / M / N / K queueing system with a stationary counting arrival process, Markovian service times, N parallel homogeneous servers, and K waiting spaces, is asymptotically approximated by a two parameter method. Numerical results are presented and approximation outcomes are compared against those from a simulation study.
Keywords
approximation, overflow process, finite queueing systems
Enable JavaScript for citation tools and additional paper interactions.